# SDR SWIA202158341

- Difficulty date: March 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031145
- Condition: Corroded
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H AILERON HAS AREA OF CORROSION ON LWR OTBD LEADING EDGE.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED LH AILERON LOWER OUTBOARD LEADING EDGE PANEL REF SRM 51-42-21 AND SRM 51-42-06. OPS TEST GOOD. SEE CONTINUE CARD FOR DETAILS
